# SDR AALA961037

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION ON STR 29R FROM STA 950E TO STA 1000.  REMOVED AND REPLACED STR 29R, STA 950-STA 1000 IAW SRM 53-10-3, AND INSTALLED DOUBLER AND TRIPLER IAW SRM 53-30-3, FIGURE 3, AND ESO 11697, DATED 6-10-96.  TST:  41,665 HOURS.  CYCLES:  21,768.  (X)
